EconPapers    
Economics at your fingertips  
 

Time‐Dependent Global Attractor for a Class of Nonclassical Parabolic Equations

Fang-hong Zhang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Based on the recent theory of time‐dependent global attractors in the works of Conti et al. (2013) and di Plinio et al. (2011), we prove the existence of time‐dependent global attractors as well as the regularity of the time‐dependent global attractor for a class of nonclassical parabolic equations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/748321

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:748321

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:748321